Bounds and Asymptotics for Orthogonal Polynomials for Varying Weights

  • Eli Levin
  • Doron S. Lubinsky
Book

Part of the SpringerBriefs in Mathematics book series (BRIEFSMATH)

Table of contents

  1. Front Matter
    Pages i-vii
  2. Eli Levin, Doron S. Lubinsky
    Pages 1-8
  3. Eli Levin, Doron S. Lubinsky
    Pages 9-12
  4. Eli Levin, Doron S. Lubinsky
    Pages 13-27
  5. Eli Levin, Doron S. Lubinsky
    Pages 29-35
  6. Eli Levin, Doron S. Lubinsky
    Pages 37-45
  7. Eli Levin, Doron S. Lubinsky
    Pages 47-51
  8. Eli Levin, Doron S. Lubinsky
    Pages 53-62
  9. Eli Levin, Doron S. Lubinsky
    Pages 63-65
  10. Eli Levin, Doron S. Lubinsky
    Pages 67-82
  11. Eli Levin, Doron S. Lubinsky
    Pages 83-92
  12. Eli Levin, Doron S. Lubinsky
    Pages 93-115
  13. Eli Levin, Doron S. Lubinsky
    Pages 117-122
  14. Eli Levin, Doron S. Lubinsky
    Pages 123-142
  15. Eli Levin, Doron S. Lubinsky
    Pages 143-151
  16. Eli Levin, Doron S. Lubinsky
    Pages 153-164
  17. Back Matter
    Pages 165-170

About this book

Introduction

This book establishes bounds and asymptotics under almost minimal conditions on the varying weights, and applies them to universality limits and entropy integrals.  Orthogonal polynomials associated with varying weights play a key role in analyzing random matrices and other topics. 

This book will be of use to a wide community of mathematicians, physicists, and statisticians dealing with techniques of potential theory, orthogonal polynomials, approximation theory, as well as random matrices. 

Keywords

Orthogonal Polynomials Varying Weights Asymptotics Universality Limits Christoffel Functions Exponential Weights Asymptotics Christoffel Functions Entropy Integrals

Authors and affiliations

  • Eli Levin
    • 1
  • Doron S. Lubinsky
    • 2
  1. 1.Department of MathematicsOpen University of IsraelTel-AvivIsrael
  2. 2.MathematicsGeorgia Institution of TechnologyAtlantaUSA

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-319-72947-3
  • Copyright Information The Author(s) 2018
  • Publisher Name Springer, Cham
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-319-72946-6
  • Online ISBN 978-3-319-72947-3
  • Series Print ISSN 2191-8198
  • Series Online ISSN 2191-8201
  • About this book